Estimating topological properties of weighted networks from limited information

Cimini, Giulio; Squartini, Tiziano; Gabrielli, Andrea; Garlaschelli, Diego
Research areas:
Year:
2015
Type of Publication:
Article
Journal:
Physical Review E
Volume:
92
Number:
4
Pages:
040802
Month:
October
ISSN:
1539-3755
DOI:
10.1103/PhysRevE.92.040802
Hits: 2480

We use cookies to improve our website and your experience when using it. Cookies used for the essential operation of this site have already been set. To find out more about the cookies we use and how to delete them, see our privacy policy.

  I accept cookies from this site.
EU Cookie Directive Module Information